# SDR AN0R20170208002

- Difficulty date: December 19, 2016
- Submitted: February 8, 2017
- Operation: Air carrier
- Make and model: Airbus A330*
- Engine: Pwa PW4168
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: 71M150029
- Condition: Worn
- Location: Thrust Reverser
- Part time: 57,130 hours, 7,416 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN REVERSER ASSEMBLY WITH A WEAR AREA MEASURING UP TO .030 DEEP ALONG THE ENTIRE LENGTH OF THE LOWER LATCH BEAM AUXILIARY GUIDE RAIL.
